Tramadol will do nothing for your pain while your on sub, although tramadol is not an opiate it still acts on some of the same receptors as regular opiates. I was having problems with pain while I was on sub and taking a higher dose didnt help the pain at all. So he prescribed me a compounded pharmaceutical gel called neuroderm(KGCL) ketamine,gabapentin,clonidine,lidocaine. Since its compounded there are many different combos of medication that they can use depending on what type of pain you have. The best thing about the gel is that they are all non-addictive, less drug on drug interaction and you can apply it directly to the source of your pain. If you dont have insurance to cover the cost then its probably not worth it because the bottles were $240, luckily all I had to pay was $10 co-pay. Now I havent heard of too many people that have used these gels, but it worked wonders for my pain. So if the pain really is that bad maybe your sub doc would be willing to try it out, my sub doc was the one who recommended it to me. Anyways it may be worth looking into, hope this helps. Take care.
Yeah it really worked wonders for the aches and pains I had in my hip and knee,but more than anything it helped with the nerve pain I was experiencing. The fact that its non-addictive is wonderful, I dont understand why more doctors recommend before resorting to opiates. Just like any medication its not gonna work for everyone or take away all of the pain, but its always worth a try before going for something that causes dependency.
Thank u everyone....let me explain a little i know i should have a sub doc but i dont. I was takings perc and vics for continuous kidney stones and i a taking the sub (non prescribed) to stop the pills but im still in alot of pain n this is what my doc prescribed
My sub doctor who was a complete and utter wacko prescribed tramadol for my pain while under his care.After reading the horror stories of tram w/d on the forum, I brought it to his attention. He told me he took them for years and NEVER EVER had w/d. This doctor was really a quack. I took a few and they scared me. They did nothing for the pain AT ALL. I think you are jumping from the frying pan into the fire with the trams. My vote is to steer clear of the trams. Just not worth the w/d for such mild relief of pain that some people claim. Be careful! Wishing you the best.
tramadol does not work on the sam exact pathways as true narcotics..altho tram is just as addictive and the pain relief is just not worth the risk of addiction...sub was originally a pain relief med called t- sumpin/before the us brought it in as a wd drug/just as methadone was a pain relief drug originating in germany before the US turned it into a WD drug....sub would have way more pain relieving qualities than tramadol for sure/way stronger so dont risk adding another addictive drug to ur regimen..not now whil u r trying to get clean
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.